Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleQuadratic Gr\"obner bases for smooth $3times 3$ transportation polytopes.
Author(s) Christian Haase, Andreas Paffenholz
TypeArticle in Journal
AbstractThe toric ideals of 3×3 transportation polytopes 𝖳rc are quadratically generated. The only exception is the Birkhoff polytope B 3.

If 𝖳rc is not a multiple of B 3, these ideals even have square-free quadratic initial ideals. This class contains all smooth 3×3 transportation polytopes.
KeywordsToric ideal, Gröbner basis, Quadratic triangulation, Transportation polytope
ISSN0925-9899; 1572-9192/e
URL http://link.springer.com/article/10.1007%2Fs10801-009-0173-4
LanguageEnglish
JournalJ. Algebr. Comb.
Volume30
Number4
Pages477--489
PublisherSpringer US, New York, NY
Year2009
Edition0
Translation No
Refereed No
Webmaster